| Model Number |
1012-14-090 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
07/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that during right hip arthroplasty a size 9 hi trilock (1012-14-090 lot: hy3105) was requested by the surgeon and upon opening the unperforated box the nurse and i noticed a nearly 20cm hole in the plastic packaging.Another implant was opened adding only about 1-2 minutes to the case.No patient information or radiographs are available and will be returning the implant and box.Surgical delay: 1 to 2 min.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device or packaging materials associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.